# SDR AALA202505206083

- Difficulty date: May 6, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 63,157 hours, 39,998 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ON BEARING HINGE ARM #6 ELEVATOR RH. MAINTENANCE REPLACED HINGE ARM #6 ELEVATOR R/H IAW AMM 55-16-42-000-001-A AND AMM 55-16-42-400-001-A.
